Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year


IMPACT FACTOR 2016: 0.405
5-year IMPACT FACTOR: 2.212

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 0.494
Source Normalized Impact per Paper (SNIP) 2017: 0.772

Mathematical Citation Quotient (MCQ) 2016: 1.02

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 23, Issue 1

Issues

Chebyshev polynomials and best approximation of some classes of functions

Mohammad R. Eslahchi
  • Corresponding author
  • Department of Applied Mathematics, Faculty of Mathematical Sciences, Tar- biat Modares University, P.O. Box 14115-134, Tehran, Iran.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Mehdi Dehghan
  • Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, No. 424, Hafez Ave, Tehran, Iran
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Sanaz Amani
  • Department of Applied Mathematics, Faculty of Mathematical Sciences, Tarbiat Modares University, P.O. Box 14115-134, Tehran, Iran
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-08-07 | DOI: https://doi.org/10.1515/jnma-2015-0004

Abstract

In this research using properties of Chebyshev polynomialswe explicitly determine the best uniform polynomial approximation of some classes of functions. In this way we present some new theorems about the best approximation of these classes.

Keywords: Best polynomial approximation; alternating set; Chebyshev polynomials; uniform norm

About the article

Received: 2012-08-10

Accepted: 2013-08-13

Published Online: 2015-08-07

Published in Print: 2015-03-01


Citation Information: Journal of Numerical Mathematics, Volume 23, Issue 1, Pages 41–50, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnma-2015-0004.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Kourosh Parand and Mehdi Delkhosh
St. Petersburg Polytechnical University Journal: Physics and Mathematics, 2017
[2]
Kourosh Parand and Mehdi Delkhosh
Afrika Matematika, 2017, Volume 28, Number 3-4, Page 459
[3]
Kourosh Parand, Hossein Yousefi, Mehdi Delkhosh, and Amin Ghaderi
The European Physical Journal Plus, 2016, Volume 131, Number 7

Comments (0)

Please log in or register to comment.
Log in